# SDR UALA2011112706521

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 52,585 hours, 19,489 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Inadequate
- Location: Windshield
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAINS WINDSHIELD WIPER BLADE DOES NOT CLEAR RAIN FROM GLASS.  NO CONTACT ON 3 INCHES+.  REPLACED WIPER BLADE.
